Heart attack?

Discussion in 'General' started by willskank4food, Jun 15, 2006.

  1. The other night a friend and i decided to trip. we have robotripped on tussin before, and wanted to try something extra. so we decided to add dramamine in as well, which we had never taken. we both took only 8 ccc (cough and cold) and a whole bottle of dramamine (12 pills) each. They kicked in in less that 20 min. it was the most intense trip i have ever had. i loved it! almost better than acid. unimaginable hallucinations. but the trip took it's toll on me. i have a high tolerance for impurities and can stand a lot of pain so i don't know what hit me. my chest began to tighten up like an elephant was pushing down on it. then it began to burn like a torch lit up inside. (was it the tussin burn?) heartbeat racing, chest feeling numb. i got up and walked it off about eight times. the last time it happened i heard a loud pop. i dont know if it was from the trip, but i thought my heart exploded. apparently it didn't since i'm still here right now. the trip ended soon after the last burn. my friend apparently had a similar reaction but not as bad and called me the next morning. its been a couple of days and my chest still hurts. it kinda burns still maybe like acid reflux but ive never even had heart burn so i dont know the feeling. shortness of breath. chestfeels kinda numb. my friend says he feels like his body or limbs are getting poor circulation. does anyone know whats going on?
     

Grasscity Deals Near You

Loading...

Share This Page